# SDR 2005FA0000571

- Difficulty date: April 18, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Aircraft: N1082D
- Make and model: Cessna 195A
- Aircraft serial: 7694
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Stuck
- Location: Tailwheel
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILWHEEL STRUT STUCK FULLY EXTENDED FOR LANDING.  SYSTEM DESIGN DOES NOT PERMIT STEERING WHILE STRUT IS IN THIS CONDITION. (K)
